How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4507
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

I am taking Cymbalta 60mg,Lamictal 100mg, Clonazapam(Klonipin)1mg

Customer Question

I am taking Cymbalta 60mg,Lamictal 100mg, Clonazapam(Klonipin)1mg prn,and now Vyvanse 30mg. I can focus better yet jittery, not really having anxiety but in fast forward also I have been saying what I think outloud and its a little rude, much happier to be out of the fog I was in but is this a normal cocktail of meds for Anxiety and Bipolar? Should I feel better when I take the Vyvanse more? Only been on it for a week.
Submitted: 7 years ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 7 years ago.

Hi there ,

 

Welcome to Just answer !

 

Well, for anxiety and Bipolar disorder , drugs - klonopin , lamictal and cymbalta are appropriate but i am not convinced with the use of vyanese , which is psychostimulant drug used ih attention deficit diorder ( ADD ) , and since it is a mood brightner and increases one's self confidence greatly , so the use of vyanese is probably making you overtly confident and is probably aiding the bipolar disorder symptoms like increased excessive self confidence and that is why you are blurting out things which may be a bit rude.

 

So, i suggest that you ask your doctor to put you off vyanese , as it is the one which is responsible of this vague behaviour , plus it has no role to play in anxiety and and bipolar .

 

I hope this helps..

 

I wish you all the best ..

 

Please press the ACCEPT button if you are satisfied with the answer as onl then will i be credited for my service.

 

Regards..

 

 

Related Mental Health Questions